2 doctors weighed in:
Are there any bad side effects from the patch daytrana for a child?
2 doctors weighed in

Dr. William Singer
Pediatrics - Neurology
In brief: Yes
Since the patch of da ytrana releases methylphenidate, it can cause all of the same side effcts as Ritalin or Adderall (dextroamphetamine and racemic amphetamine).
Headache, stomach ache, decreased appetite, insomnia, irritability and tics are the ost frequent side effects.

In brief: Yes
Since the patch of da ytrana releases methylphenidate, it can cause all of the same side effcts as Ritalin or Adderall (dextroamphetamine and racemic amphetamine).
Headache, stomach ache, decreased appetite, insomnia, irritability and tics are the ost frequent side effects.
Dr. William Singer
Dr. William Singer
Thank
Dr. Patrick Hieber
Pediatrics
In brief: Daytrana
Other than the known side effects common to all forms of methylphenidate, the only one unique to datrana is local irritation form the adhesive patch.
This is usually manageable by rotating the application site daily and a mild Hydrocortisone cream topically which has been very infrequently needed in my experience.

In brief: Daytrana
Other than the known side effects common to all forms of methylphenidate, the only one unique to datrana is local irritation form the adhesive patch.
This is usually manageable by rotating the application site daily and a mild Hydrocortisone cream topically which has been very infrequently needed in my experience.
Dr. Patrick Hieber
Dr. Patrick Hieber
Thank
Get help from a real doctor now
Dr. Cindy Juster
Board Certified, Pediatrics
32 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors